Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have itchy vagina. Stopped using vaginal pill when bleeding started. what should i do? 21 years and have a 1 year old vagina was iching a few weeks back then i went to see a doctor,he gave me a vaginal pill ,while i was still using it,i had my period ,thn i had to stop using the pill,now i have some small bucks coming from the lips of my vigina.what should i do?
Asked On : Sun, 11 Mar 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
As you describe, it appears to be the infection, may be the candidiasis, or trichomoniasis, or chlamydia.
After the period consult a gynecologist for diagnosis and treatment.
I usually prescribe to my patient with such symptoms fluconazole,cifixime,ornidazole,and hematinics.
You can continue the vaginal tablets.
Wishing for a quick and complete recovery. Thank you.
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor